Abelian closure in soluble Lie rings
Compositio Mathematica, Tome 47 (1982) no. 1, p. 85-93
@article{CM_1982__47_1_85_0,
     author = {McInerney, P.},
     title = {Abelian closure in soluble Lie rings},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {1},
     year = {1982},
     pages = {85-93},
     zbl = {0499.17005},
     mrnumber = {668782},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_1_85_0}
}
McInerney, P. Abelian closure in soluble Lie rings. Compositio Mathematica, Tome 47 (1982) no. 1, pp. 85-93. http://www.numdam.org/item/CM_1982__47_1_85_0/

[1] R.K. Amayo and I.N. Stewart: Infinite-dimensional Lie algebras. Noordhoff, 1974. | Zbl 0302.17006

[2] V.S. Čarin: On soluble groups of type A4. Mat. Sb. 52 (1960) 895-914. | MR 122881

[3] L. Fuchs: Abelian Groups. Pergamon Press, 1960. | MR 111783 | Zbl 0100.02803

[4] L. Fuchs: Infinite Abelian Groups Vol. 1. Academic Press, 1970. | MR 255673 | Zbl 0209.05503

[5] N. Jacobson: Lie algebras. Interscience, 1962. | MR 143793 | Zbl 0121.27504

[6] A.I. Mal'Cev: On certain classes of soluble groups. Mat. Sb. 28 (1951) 567-588. A.M.S. Transl. (2) 2 (1956) 1-21. | MR 43088

[7] O.J. Schmidt: Infinite soluble groups. Mat. Sb. 17 (1945) 145-162. | MR 16103 | Zbl 0063.06802